Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243452] of Richard T. Durrett

Papers Published

  1. Ding, W-D; Durrett, R; Liggett, TM, Ergodicity of reversible reaction diffusion processes, Probability Theory and Related Fields, vol. 85 no. 1 (1990), pp. 13-26, ISSN 0178-8051 [doi]
    (last updated on 2017/12/18)

    Abstract:
    Reaction-diffusion processes were introduced by Nicolis and Prigogine, and Haken. Existence theorems have been established for most models, but not much is known about ergodic properties. In this paper we study a class of models which have a reversible measure. We show that the stationary distribution is unique and is the limit starting from any initial distribution. © 1990 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320